MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL LEFT SIZE 3; PROSTHESIS, KNEE

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL LEFT SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown oxford femoral component; catalog# unknown; lot# unknown.Unknown oxford tibial component; catalog# unknown; lot# unknown.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00245, 3002806535-2022-00246.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery approximately 8 months after the implantation due to pain and metal allergy.Additional information requested.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information at time of this report.Due diligence has been completed and no additional information has been made available.
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d10; g3; h2; h3; h6; h10.D10: medical product: oxf twin-peg cmntd fem sm pma: catalog#161468, lot#681550; oxf uni tib tray sza lm: catalog#154718, lot#681800.Visual examination of the returned product found it to exhibit wear marks.Device history record was reviewed and no discrepancies related to the reported event were found.The likely condition of the device when it left zimmer biomet is conforming to specification.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL LEFT SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14539613
Report Number3002806535-2022-00247
Device Sequence Number5157146
Product Code NRA
UDI-Device Identifier05019279785865
UDI-Public(01)05019279785865(17)240720(10)335150
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/20/2024
Device Model NumberN/A
Device Catalogue Number159540
Device Lot Number335150
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/17/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer06/01/2022
06/30/2022
Initial Report FDA Received Date05/30/2022
Supplement Report FDA Received Date06/09/2022
07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexFemale